# SDR SWAA2022022815295

- Difficulty date: November 29, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 50,639 hours, 33,796 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOOR PNL 120BF HAS CORROSION AROUND EDGES / FABRICATED NEW FCB FLOOR PANEL 120BF FROM .071 2024T3; LOT # 1371389-1 PER AMM 25-52-01-201-801 AND EA 1-A53-2446 REV 1
